본문 바로가기
  • Home

spontaneous spinal epidural hematoma after use of anticoagulation therapy

  • Journal of Korean Society of Spine Surgery
  • Abbr : J Kor Spine Sur
  • 2008, 15(2), pp.111-114
  • Publisher : Korean Society Of Spine Surgery
  • Research Area : Medicine and Pharmacy > Orthopedic Surgery

이영상 1 김우성 1 최준철 1 나화엽 1 신민호 1

1분당재생병원

Candidate

ABSTRACT

Spontaneous epidural hematoma (SEH) is an uncommon cause of spinal cord compression. It tends to occur in patients at highrisk for hemorrhage. Various medications are associated with SEH, including antiplatelet agents, anticoagulants, and throm-bolytics. Because patients usually present with neurologic deficits, early diagnosis and proper management are required toachieve full recovery. The principal management is surgical evacuation of the SEH via laminectomy. We present a case of a 51-year-old woman on both oral aspirin and intravenous heparin who subsequently developed a SEH.

Citation status

* References for papers published after 2022 are currently being built.